Solution of fractional distributed order reaction-diffusion systems with Sumudu transform

  • Kottakkaran Sooppy Nisar
  • Zakaria Mokhtar Gharsseldien
  • Fethi Bin Muhammad Belgacem

Abstract

Finding the solutions of some fractional differential equations, many of which used to be hard if not nearly untractable, is among the hottest quests in the fractional calculus field, nowadays.  Doing so for the fractional distributed order reaction-diffusion equation is the very target of this paper.  Recently, by applying integral transforms,  Fourier ensued by Laplace, Saxena et al., \cite{Saxena4}, solved this type of fractional differential equations.  In fact, the findings in this paper are consistent with theirs.  Where they used the Laplace transform, here we obtain analytical solutions for the said equation, by means of the more lenient Sumudu transform.

Published
Nov 26, 2017
How to Cite
NISAR, Kottakkaran Sooppy; GHARSSELDIEN, Zakaria Mokhtar; BELGACEM, Fethi Bin Muhammad. Solution of fractional distributed order reaction-diffusion systems with Sumudu transform. Nonlinear Studies, [S.l.], v. 24, n. 4, p. 911-920, nov. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1617>. Date accessed: 15 dec. 2017.